/ 18	9:00AM Taylor Room	3Hr If you don't plan your novels, you're missing out! How to outline		
ay July	MJCC North Studio	Reading for Writers Workshop with Johnny D Trinh: 3Hr This workshop is a great opportunity for writers of all genres to improve their public reading and performance skills. Sponsored by: Saskatchewan Writers Guild Moose Jaw Cultural Centre		
hursd	South Room	Bardic Inspiration with Victoria Koops 2Hr Join Victoria Koops, for a role playing game inspired playshop (like a workshop, but more fun) for young adventurers! Sponsored by: SSCF and Rotary Club of Moose Jaw	Free Reg Required	
╚	10:00AM Fr. Lawn	Storytime for Little Ones with Candace Savage 1Hr Sponsored by SaskTel	Free	
	1:00PM South Room	Thematic Approach to Sci-Fi with Robert Sawyer: 3Hr A discussion of how to come up with and develop a high concept for your own science- fiction by finding the theme that will give rise to your plot and characters, and enthrall your audience. Sponsored by: SWG		
	Taylor Room	Great Big Book Club with Waubgeshig Rice 3Hr A discussion of the book Moon of the Turning Leaves, followed by a discussion with the author moderated by Jael Richardson.	Req	
	6:00PM Mae Wilson	Film: Cafe Daughter 1:45Hr Half-Chinese, half-Cree Yvette Wong struggles to find her place in a small Saskatchewan community in the 1960s. She embraces her Cree identity after she befriends Maggie Wolf and pursues her dream of going to medical school.	\$13 Inc. in Pass	
\A/: c c p		Readception* 1Hr Mini readings with Vivian Darroch-Lozowski, Zalika Reid-Benta, katherena vermette, Timothy Taylor and Holly Hogan	\$25 Inc. in Pass	
	9:30PM MJCC Lobby	Saskatchewan Writers Guild Reception: 1Hr Appetizers with the Saskatchewan Writers Guild	Free	

Note: All sessions are reading sessions and \$10 per session unless otherwise stated. All sessions are included

in tr	in the full pass. Each session is 50 minutes long.						
	ΣAMT*	Timothy Taylor Naomi Hansen	AMT*	C. Morgan T. Sidhoo Fra	ser		
ြ	South	Robert J. Sawyer Alice Major	South	Sid Marty dee Hobsbawn Smith			
—	o Taylor		6	HYLAND SESSION FREE Jes Battis Pillipp Schott			
	ດ Reading	Victoria Koops Candace Savage	Taylor				
<u> —</u>			Reading	V. Darroch-Lozowski S. Wilson			
13	AMT*	D. A. Robertson J. Austria-					
I		Bonifacio	AMT*	Alice Major Sid Marty			
$ \ge $	∑ South	Philipp Schott Waubgeshig Rice	South	R. J. Sawyer P. Mohame	ed		
	Taylor	A. Abo Al Shamat k. vermette	Taylor	Timothy Taylor Joan The	omas		
1.=	O Reading	Andrea Olive Holly Hogan	<mark>-</mark> Reading	V. Darroch-Lozowski Z.	Reid-		
	Online*	Teen Read Out	"	Benta			
	4:00PM	Let's Get Political*			_ =		
1	Мае	1HR A discussion on what happens v	hen books bed	come political with	i i. i		
	Wilson	David A. Robertson, katherena vermette, and S. Bear Bergman. Moderated					
1		by Jael Richardson.					
1	6:00PM	Trivia Night:			\$35		
1	2HR Fish and Chip Dinner with literary trivia. Doors open at 5:30PM.				333		
	8:00PM	Spoken Word Showcase*			Entry by		
	Мае	1.5HR Shayna Stock, Johnny D. Trinh, and Abdulsalam Abo Al Shamat					
	Wilson	Hosted by Cat Abenstein			Donation		
					-		

Note: All prices listed have taxes and fees already included.



@festivalofwords

(306) 691-0557

@SKFOW_















aturdav

Note: All sessions are reading sessions and \$10 per session unless otherwise stated. All sessions are included in the full pass. Each session is 50 minutes long.

AMt*

South
Taylor
Reading
Gallery

AMT*

South
Taylor
Reading

4:00PM

5:00PM

8:00PM

Mae Wilson

MJCC Lobby Dramatic Reading: Sheri-D Wilson
Holly Hogan| Waubgeshig Rice
Joan Thomas | Naomi Hansen
d. Hobsbawn-Smith | J. Battis
T. Sidhoo Fraser | J. Trinh

SK. Book Awards: d. Hobsbawn-Smith, T.Blackett, A. Pottle S. Bear Bergman | Naomi Hansen Sid Marty | Andrea Olive T. Sidhoo Fraser | Holly Hogan X AMT*
O South
Taylor
Peading

E AMT*
C South
Taylor
Reading

Dramatic Reading: Sheri-D Wilson

V. Koops | S. Bear Bergman

C. Morgan | k. vermette
P. Mohamed | Z. Reid-Benta

Philipp Schott | Joan Thomas

A. Major | D.A. Robertson

C. Morgan | J. Austria-Bonifacio

Timothy Taylor | Shayna Stock

Interview with Robert J. Sawyer*

1Hr | A discussion with the acclaimed Sci-Fi writer on his works, turning a book into a TV series, and more.

Moderated by: Ed Willett

Penumbra Book Launch:

1Hr | Featuring Vivian Darroch-Lozowski

An evening with Brent Butt: *Interview will be live streamed but not the comedy set 2Hr | Live comedy set followed by an interview with Brent on writing and his new thriller, Huge. Moderated by Rob Carnie

Seo Inc. ii. Gass

9:00AM

Mae Wilson

Breakfast and Panels

Venue Sponsored by Moose Jaw Events Centre Catered breakfast with coffee, juice and tea.

10:00AM MJEC

Climate Protection on Home Soil

50 Min | How do we protect our natural grasslands? Panel with Lorne Scott, Andrea Olive, Premee Mohamed, and Ian Hnatowich. Moderated by Candace Savage

11:10 A M MJEC

Fantastical Writing

50 Min | Panel talking all things fantasy with Zalika Reid-Benta, Jes Battis, and Victoria Koops. Moderated by Jael Richardson.



S	Full	Entry into all events except Thurs Workshops and Trivia Night	SOLD OUT
ته ا	Student	Entry into all events except Thurs Workshops and Trivia Night	SOLD OUT
	Flex	Punch card with \$125 in \$5 punches. Can be shared.	\$110
a	Friday	Entry into all events on Friday except Trivia Night.	\$45
Ë	Saturday	Entry into all events on Saturday.	\$85

Bobby Pl.

MJPL

MJEC

Bobby's Place Pub. 63 High St. W

MJCC Includes Mae Wilson Theatre and North Studio. 217 Main St. N

Includes AMT (Street level), South Room (Upper Level), Taylor Room (Upper Level), Reading Room (Off Main Foyer), Art Gallery (Basement). 461 Langdon Cres.

Moose Jaw Events Centre, 2nd Floor Conference. 110 1st Ave NW.



Note: McNally Robinson is the official bookseller for the Festival of Words. Visit their book shop, located in the lower level, Moose Jaw Art Gallery (461 Langdon Cres.). A portion of the proceeds will be donated back to the Festival.

Schedule



